# SDR AWXA9500802

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT NR 604 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT SIGNS AT OVERWING WILL NOT LIGHT.  REMOVED AND REPLACED BATTERY PACK.  OPS GOOD ON GROUND.  (M)
